Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 14, 2012, 7:08 PM EDT for Alachua County, Florida. It was in force for 52 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2012, 7:08 PM EDT (23:08 UTC)
- Expired
- Mar 14, 2012, 8:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Alachua County, FL
The radar
The Jacksonville radar (KJAX), 112 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 7:33 PM EDT | HAIL 0.88 | 4 Wnw Gainesville, FL | DIME TO NICKEL SIZE HAIL AT 53RD AVE NORTHWEST AND 43RD ST NORTHWEST AVE. |
| Mar 14, 7:35 PM EDT | HAIL 1.25 | 7 W Gainesville, FL | QUARTER TO HALF DOLLAR SIZE HAIL REPORTED AT INTERSTATE 75 AND 39TH AVE. |
| Mar 14, 7:40 PM EDT | HAIL 0.75 | Sw Gainesville, FL | PENNY SIZE HAIL REPORTED AT 844 SW 57 TERRACE |
| Mar 14, 7:40 PM EDT | HAIL 1 | 6 W Gainesville, FL | QUARTER SIZE HAIL REPORTED NEAR I75 AND HWY 222 |
| Mar 14, 7:45 PM EDT | HAIL 0.5 | 6 Wsw Gainesville, FL | PEA AND MARBLE SIZE HAIL REPORTED ON SW 11TH AVE. |
| Mar 14, 7:45 PM EDT | HAIL 0.75 | 4 Wsw University Of Flo, FL | PENNEY SIZE HAIL AT SW 75TH STREET AND SW 24TH AVENUE. |
| Mar 14, 7:45 PM EDT | HAIL 0.88 | 4 W University Of Flori, FL | SMALL TREES LIMBS DOWN IN ADDITION TO REPORTING NICKEL SIZE HAIL. HAIL EVENT LASTED FOR 15 MINUTES. |
| Mar 14, 7:55 PM EDT | HAIL 0.5 | 6 Sw University Of Flor, FL | SMALL HAIL EVENT LASTED FOR 15 MINUTES WITH MINOR LEAF DAMAGE NOTED ON TREES. |
| Mar 14, 7:58 PM EDT | HAIL 0.88 | 8 Sw Gainesville, FL | NICKEL TO DIME SIZE HAIL AND STRONG WINDS REPORTED AT 8018 SW 53 PLACE |
| Mar 14, 8:05 PM EDT | HAIL 1 | 5 Ne Archer, FL | QUARTER SIZE HAIL REPORTED BETWEEN ARCHER AND GAINESVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
033 WUUS52 KJAX 142308 SVRJAX FLC001-150000- /O.NEW.KJAX.SV.W.0019.120314T2308Z-120315T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 708 PM EDT WED MAR 14 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ALACHUA COUNTY IN NORTHERN FLORIDA * UNTIL 800 PM EDT * AT 708 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTH OF GAINESVILLE AIRPORT...OR 8 MILES NORTH OF GAINESVILLE...AND MOVING SOUTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GAINESVILLE AIRPORT...NEWNANS LAKE AND GAINESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2949 8227 2958 8254 2984 8237 2978 8219 TIME...MOT...LOC 2308Z 031DEG 7KT 2977 8230 $$ TRABERT
2 follow-up statements
353 WWUS52 KJAX 142324 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 724 PM EDT WED MAR 14 2012 FLC001-150000- /O.CON.KJAX.SV.W.0019.000000T0000Z-120315T0000Z/ ALACHUA FL- 724 PM EDT WED MAR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR CENTRAL ALACHUA COUNTY... AT 725 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GAINESVILLE AIRPORT...OR NEAR GAINESVILLE...MOVING SOUTHWEST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GAINESVILLE AIRPORT...NEWNANS LAKE...GAINESVILLE AND MICANOPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2949 8227 2958 8254 2978 8239 2974 8220 TIME...MOT...LOC 2325Z 031DEG 7KT 2974 8232 $$ TRABERT
166 WWUS52 KJAX 142340 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 740 PM EDT WED MAR 14 2012 FLC001-150000- /O.CON.KJAX.SV.W.0019.000000T0000Z-120315T0000Z/ ALACHUA FL- 740 PM EDT WED MAR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR CENTRAL ALACHUA COUNTY... AT 740 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR GAINESVILLE...MOVING SOUTHWEST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GAINESVILLE AND MICANOPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2966 8225 2949 8227 2958 8254 2973 8243 TIME...MOT...LOC 2340Z 031DEG 7KT 2971 8234 $$ TRABERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 2:47 PM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Mar 14, 2:47 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 247 PM EDT WED MAR 14 2012 .NEAR TERM...THIS AFTERNOON AND TONIGHT... SCATTERED TO BROKEN CUMULUS DECK HAS DEVELOPED AREA WIDE AND EVEN WITH THE PARTLY CLOUDY SKIES TEMPS HAVE PUSHED INTO THE LOWER TO MID 80S. A FEW SHOWERS HAVE BEGUN TO BREAK OUT OVER INLAND AREAS AND ARE STILL EXPECTED TO BECOME SCATTERED THIS AFTERNOON WITH A FEW EMBEDDED ISOLATED TSTMS. A FEW STRONG TSTMS WITH GUSTY WINDS AND SMALL HAIL STILL NOT OUT OF THE QUESTION THROUGH SUNSET. ANY LINGERING ISOLD CONVECTION OVER FAR INLAND AREAS SHOULD FADE BY MIDNIGHT AS SKIES BECOME MOSTLY CLEAR OVERNIGHT. DEWPOINTS STILL HANGING INTO THE UPPER 50S AND LOWER 60S WILL SUPPORT ANOTHER NIGHT OF PATCHY/AREAS OF FOG REGION WIDE WITH A FEW LOCATIONS SEEING SOME PATCHY DENSE FOG...MAINLY EXPECTED OVER NORTHEAST FLORIDA AT THIS TIME. && .SHORT TERM...THURSDAY THROUGH SATURDAY HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE...KEEPING THE AREA WARM AND MAINLY DRY. ATLANTIC SEABREEZE WILL MOVE INLAND EACH AFTERNOON IN LIGHT EASTERLY FLOW REGIME. CANNOT COMPLETELY RULE OUT A LATE AFTERNOON ISOLATED SHOWER OR THUNDERSTORM ALONG THE SEABREEZE...BUT VERY DRY AIR ALOFT DUE TO STRONG MID LEVEL SUBSIDENCE WILL MAKE IT VERY DIFFICULT FOR CONVECTION TO INITIATE. LOW LEVEL MOISTURE WILL BE SUFFICIENT FOR SOME PATCHY RADIATION FOG EACH MORNING. IT WILL REMAIN WARM WITH TEMPERATURES AROUND 5 TO 10 DEGREES ABOVE NORMAL FOR MID MARCH STANDARDS. .LONG TERM... THE OVERALL PATTERN WILL CHANGE VERY LITTLE THROUGH NEXT WEEK...THUS WARM AND MAINLY DRY CONDITIONS WILL CONTINUE. NO CHANGES WERE MADE IN THIS PART OF THE FORECAST. && .AVIATION... HAVE ADDED CB TO SCT040 DECK ACROSS THE TAF SITES AND HAVE ADDED IN VCSH AT KGNV AS IT APPEARS TO HAVE THE BEST CHANCE OF SEEING A BRIEF SHOWER THIS AFTERNOON AND EVENING WHILE THE COASTAL SITES SHOULD REMAIN CLEAR AS THE SBRZ PUSHES WEST OF THESE LOCATIONS. WINDS TO BECOME CALM TONIGHT AND EXPECT MVFR VSBYS IN FOG TO DEVELOP BY 08Z AT ALL TAF LOCATIONS WITH TEMPO IFR VSBYS POSSIBLE FROM 09Z-13Z AT TIMES AND HAVE SHOWN THIS TREND IN LATEST TAF SET. && .MARINE... PERSISTENT SURFACE RIDGING OVER THE EAST COAST WILL PROVIDE FOR A FAIRLY LIGHT FLOW THIS PERIOD. RIP CURRENTS: MARGINAL MODERATE RISK CONTINUES WITH 2-3 FT SWELLS WITH 8-10 SECOND PERIODS AND MORNING BREAKER REPORTS IN THE 2-4 FT RANGE. && .PRELIMINARY POINT TEMPS/POPS... AMG 56 85 55 81 / 10 10 10 20 SSI 59 78 60 76 / 0 0 10 10 JAX 56 83 57 81 / 0 0 0 10 SGJ 60 79 61 78 / 0 0 0 0 GNV 56 84 55 83 / 10 10 0 10 OCF 56 83 56 83 / 10 10 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/HESS/
Hazardous weather outlook, Mar 14, 10:00 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT WED MAR 14 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-150830- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 1000 AM EDT WED MAR 14 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. ...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING OVER INLAND AREAS... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... THERE WILL BE A CHANCE OF AFTERNOON THUNDERSTORMS MAINLY OVER INLAND PORTIONS OF THE AREA MAINLY BETWEEN 1 PM AND 7 PM. GUSTY WINDS...SMALL HAIL AND LIGHTNING ARE THE MAIN CONCERNS. ISOLATED STRONG STORMS WILL BE POSSIBLE. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY DUE TO EAST SWELLS. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. PATCHY DENSE FOG WILL BE POSSIBLE LATE TONIGHT AND EARLY THURSDAY MORNING WITH LOCAL VISIBILITIES LESS THAN A MILE...MAINLY OVER INLAND LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... PATCHY FOG IS EXPECTED OVER THE FORECAST AREA EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH
In the hours before
Special weather statement, Mar 14, 6:11 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT WED MAR 14 2012
FLZ023-030-031-142245-
BAKER-BRADFORD-UNION-
611 PM EDT WED MAR 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION COUNTIES FOR
SMALL HAIL VALID UNTIL 645 PM EDT...
AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF LAWTEY...OR 13 MILES
NORTHEAST OF RAIFORD...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAWTEY THROUGH 645 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3005 8222 3025 8214 3023 8205 3003 8205
3002 8205
TIME...MOT...LOC 2211Z 011DEG 3KT 3016 8207
TRABERTSpecial weather statement, Mar 14, 6:14 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT WED MAR 14 2012
FLZ036-142245-
ALACHUA-
614 PM EDT WED MAR 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM
EDT...
AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHEAST OF GROVE PARK...OR 5
MILES SOUTH OF MELROSE...MOVING SOUTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GROVE PARK...LOCHLOOSA AND
CROSS CREEK THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2945 8222 2947 8221 2946 8219 2949 8222
2949 8228 2972 8212 2968 8205 2944 8206
2944 8208 2943 8209 2944 8210 2943 8215
TIME...MOT...LOC 2215Z 021DEG 11KT 2963 8209
TRABERTLocal storm report, Mar 14, 6:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 4 NW MIDDLEBURG 30.09N 81.94W
03/14/2012 E1.00 INCH CLAY FL BROADCAST MEDIA
DIME TO QUARTER SIZE HAIL AT HIGHWAY 218 AND BLUEJAY DR.
&&
MZSpecial weather statement, Mar 14, 6:39 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT WED MAR 14 2012
FLZ031-032-037-142315-
BRADFORD-CLAY-PUTNAM-
639 PM EDT WED MAR 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD AND NORTHWESTERN PUTNAM COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...
AT 640 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF KEYSTONE HEIGHTS...OR
12 MILES NORTH OF MELROSE...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...LAKE GENEVA
AND KEYSTONE HEIGHTS THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2968 8190 2969 8206 2974 8206 2977 8208
2978 8208 2978 8209 2979 8212 2993 8206
2992 8192
TIME...MOT...LOC 2240Z 004DEG 9KT 2987 8201
TRABERTSpecial weather statement, Mar 14, 6:59 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 659 PM EDT WED MAR 14 2012 FLZ036-040-142330- ALACHUA-MARION- 659 PM EDT WED MAR 14 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA AND NORTHERN MARION COUNTIES FOR SMALL HAIL VALID UNTIL 730 PM EDT... AT 659 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CROSS CREEK...OR 5 MILES NORTHWEST OF CITRA...MOVING SOUTHWEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CROSS CREEK...MCINTOSH...CITRA...SPARR... REDDICK...LOWELL AND FLEMINGTON THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2926 8212 2936 8236 2952 8220 2947 8207 TIME...MOT...LOC 2259Z 024DEG 11KT 2947 8216 TRABERT
Special weather statement, Mar 14, 7:05 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EDT WED MAR 14 2012 FLZ036-142330- ALACHUA- 705 PM EDT WED MAR 14 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ALACHUA COUNTY FOR SMALL HAIL VALID UNTIL 730 PM EDT... AT 705 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF GAINESVILLE AIRPORT... OR 8 MILES NORTH OF GAINESVILLE...MOVING SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWNANS LAKE... GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2957 8227 2967 8250 2983 8235 2979 8219 TIME...MOT...LOC 2305Z 027DEG 8KT 2978 8229 TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 4:39 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Mar 14, 5:06 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Mar 14, 5:39 PM EDT | Special Weather Statement | JAX | Clay | 36 min |
| Mar 14, 5:46 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 29 min |
| Mar 14, 6:11 PM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Mar 14, 6:14 PM EDT | Special Weather Statement | JAX | Alachua | 31 min |
| Mar 14, 6:39 PM EDT | Special Weather Statement | JAX | Bradford | 36 min |
| Mar 14, 6:59 PM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Mar 14, 7:05 PM EDT | Special Weather Statement | JAX | Alachua | 25 min |
| Mar 14, 7:57 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 18 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.